# SDR A6WA200940753

- Difficulty date: November 8, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 22,020 hours, 19,978 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WHEN GEAR HANDLE MOVED TO UP POSITION.  NOSE GEAR WOULD NOT RETRACT, FOLLOWED QRH AND GEAR CAME DOWN WITH MANUAL RELEASE.  NO EMERGENCY DECLARED.  NORMAL LANDING.  SERVICED NLG SHOCK STRUT IAW AMM 12-12-32 IAW LANDING GEAR EXTEND AND RETRACT IAW 32-30-00, OPS CHECK GOOD.
